MathSciNet Relay Station
MathSciNet bibliographic data
MR2550167 13D45 (13A30)
Hellus, Michael; Hoa, Lê Tuân; Stückrad, Jürgen Castelnuovo-Mumford regularity and the reduction number of some monomial curves. Proc. Amer. Math. Soc. 138 (2010), no. 1, 27–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement